# SDR SCNA99628

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FORWARD PIT AT STATION 855 LGR 43R AFT SIDE OF FORWARD TORQUE BOX FITTING WAS FOUND CORRODED.  REMOVED CORRODED FITTING IAW DC10 SRM 512101 VOL 2.  DRILLED AND INSTALLED NEW FITTING IAW DC10 SRM 513101 VOL 2.
